Alert archive / New Mexico / Red Flag Warnings in 2024
Red Flag Warning 21, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Apr 24, 2024, 3:11 AM MDT for 20 counties in New Mexico. It took effect at Apr 25, 2024, 11:00 AM MDT. It was in force for 10 hr. 14 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 24, 2024, 3:11 AM MDT (09:11 UTC)
- In effect from
- Apr 25, 2024, 11:00 AM MDT
- Expired
- Apr 25, 2024, 9:00 PM MDT
- In force
- 10 hr
- Issued by
- NWS Albuquerque, NM
Counties Bernalillo County, NM, Catron County, NM, Colfax County, NM, Curry County, NM, De Baca County, NM, Guadalupe County, NM, Harding County, NM, Lincoln County, NM, Mora County, NM, Quay County, NM, Rio Arriba County, NM, Roosevelt County, NM, San Miguel County, NM, Sandoval County, NM, Santa Fe County, NM, Socorro County, NM, Taos County, NM, Torrance County, NM, Union County, NM, Valencia County, NM
The radar
The Albuquerque radar (KABX), 136 km from the middle of the area, began a volume at 09:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 1:15 PM MDT | HIGH SUST WINDS 41 | 2 S Fort Stanton, NM | AWOS station KSRR Sierra Blanca Rgnl Arpt. |
| Apr 25, 1:55 PM MDT | NON-TSTM WND GST 58 | 19 Wsw Oscuro, NM | Mesonet station WSM06 Pole 616 (WSMR). |
| Apr 25, 1:55 PM MDT | NON-TSTM WND GST 63 | 2 Ese Nogal, NM | Mesonet station NMC62 Nogal. |
| Apr 25, 2:00 PM MDT | HIGH SUST WINDS 40 | 7 W Oscuro, NM | Mesonet station WSM14 Oscura Range Camp (WSMR). |
| Apr 25, 2:09 PM MDT | HIGH SUST WINDS 40 | 6 Nw Ancho, NM | Public weather station southwest of Corona. |
| Apr 25, 2:15 PM MDT | NON-TSTM WND GST 68 | 21 Se Bosque Del Apache, NM | Mesonet station WSM34 Stallion WIT (WSMR). |
| Apr 25, 2:24 PM MDT | HIGH SUST WINDS 49 | 6 N Tecolotito, NM | Public weather station southeast of Las Vegas, NM. |
| Apr 25, 2:31 PM MDT | HIGH SUST WINDS 41 | 4 Ne Vaughn, NM | Mesonet station UP426 Vaughn 4 E (UPR). |
| Apr 25, 2:35 PM MDT | NON-TSTM WND GST 62 | 2 S Fort Stanton, NM | AWOS station KSRR Sierra Blanca Rgnl Arpt. |
| Apr 25, 2:44 PM MDT | NON-TSTM WND GST 58 | 4 Sw Santa Rosa Lake St, NM | Public weather station just NW of Santa Rosa, NM. |
| Apr 25, 2:50 PM MDT | NON-TSTM WND GST 68 | 22 Se Bosque Del Apache, NM | Mesonet station WSM08 Harry (WSMR). |
| Apr 25, 2:59 PM MDT | NON-TSTM WND GST 58 | 4 Sw Santa Rosa Lake St, NM | |
| Apr 25, 3:05 PM MDT | NON-TSTM WND GST 42 | 8 Ene Cedarvale, NM | Public weather station just north of Corona and NW of U.S Hwy 54. |
| Apr 25, 3:45 PM MDT | NON-TSTM WND GST 60 | 1 E Clayton, NM | ASOS station KCAO Clayton Muni Airpark. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 9.2 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 4290 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
878 WWUS85 KABQ 240911 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 311 AM MDT Wed Apr 24 2024 ...RED FLAG WARNING IN EFFECT FOR THURSDAY LATE MORNING THROUGH EARLY EVENING FOR MUCH OF CENTRAL AND EASTERN NEW MEXICO DUE TO STRONG WINDS AND VERY LOW HUMIDITY... .Critical to extreme fire weather conditions are expected Thursday across portions of central New Mexico and all of eastern New Mexico as an upper level disturbance approaches the area. Southwest winds will strengthen in the presence of widespread low double digit and single digit minimum relative humidity. Durations of single digit relative humidity will exceed 5 hours in some areas of heavier fuels. NMZ104-106-109-121-123>126-242200- /O.UPG.KABQ.FW.A.0022.240425T1700Z-240426T0300Z/ /O.NEW.KABQ.FW.W.0021.240425T1700Z-240426T0300Z/ Northeast Plains-Middle Rio Grande Valley- West Central Basin and Range- Upper Rio Grande Valley and Lower Chama River Valley- Northeast Highlands-Sandia and Manzano Mountains- Central Highlands-East Central Plains- 311 AM MDT Wed Apr 24 2024 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT THURSDAY... The National Weather Service in Albuquerque has issued a Red Flag Warning...which is in effect from 11 AM to 9 PM MDT Thursday. The Fire Weather Watch is no longer in effect. * AREA AND TIMING...West Central Basin and Range (Zone 109), Middle Rio Grande Valley (Zone 106), Sandia and Manzano Mountains (Zone 124), Central Highlands (Zone 125), East Central Plains (Zone 126), Upper Rio Grande Valley and Lower Chama River Valley (Zone 121), Northeast Highlands (Zone 123), Northeast Plains (Zone 104). * 20 FOOT WINDS...Southwest 25 to 35 mph with gusts between 45 and 55 mph. The strongest winds are expected across ridgetops and the highlands of the central mountains. * RELATIVE HUMIDITY...Minimum values between 7 and 15 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$ 12
3 follow-up statements
773 WWUS85 KABQ 242022 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 222 PM MDT Wed Apr 24 2024 ...RED FLAG WARNING IN EFFECT FOR THURSDAY LATE MORNING THROUGH EVENING FOR MUCH OF CENTRAL AND EASTERN NEW MEXICO DUE TO STRONG WINDS AND VERY LOW HUMIDITY... ...FIRE WEATHER WATCH IN EFFECT FOR FRIDAY LATE MORNING THROUGH FRIDAY EVENING FOR EASTERN AND MUCH OF CENTRAL NEW MEXICO DUE TO STRONG WINDS AND VERY LOW HUMIDITY... .Critical to extreme fire weather conditions are expected Thursday across portions of central New Mexico and all of eastern New Mexico as a disturbance approaches the area. Southwest winds will strengthen in the presence of widespread low double digit and single digit minimum relative humidity. Durations of single digit relative humidity will exceed 5 hours in some areas of heavier fuels. A repeat of critical fire weather conditions is forecast Friday across much of eastern and portions of central New Mexico. NMZ104-106-123>126-251300- /O.NEW.KABQ.FW.A.0023.240426T1700Z-240427T0200Z/ /O.CON.KABQ.FW.W.0021.240425T1700Z-240426T0300Z/ Northeast Plains-Middle Rio Grande Valley-Northeast Highlands- Sandia and Manzano Mountains-Central Highlands- East Central Plains- 222 PM MDT Wed Apr 24 2024 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT THURSDAY... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... The National Weather Service in Albuquerque has issued a Fire Weather Watch...which is in effect from Friday morning through Friday evening. * AREA AND TIMING...Middle Rio Grande Valley (Zone 106), Sandia and Manzano Mountains (Zone 124), Central Highlands (Zone 125), East Central Plains (Zone 126), Northeast Highlands (Zone 123), Northeast Plains (Zone 104). * 20 FOOT WINDS...Southwest 25 to 35 mph with gusts between 45 and 55 mph Thursday, then west 20 to 30 mph with gusts between 40 and 50 mph on Friday. * RELATIVE HUMIDITY...Minimum values between 8 and 13 percent Thursday, then 10 and 15 percent on Friday. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning and Fire Weather Watch. && $$ NMZ109-121-251300- /O.CON.KABQ.FW.W.0021.240425T1700Z-240426T0300Z/ West Central Basin and Range- Upper Rio Grande Valley and Lower Chama River Valley- 222 PM MDT Wed Apr 24 2024 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT THURSDAY... * AREA AND TIMING...West Central Basin and Range (Zone 109), Upper Rio Grande Valley and Lower Chama River Valley (Zone 121). * 20 FOOT WINDS...Southwest 20 to 30 mph with gusts between 40 and 50 mph. * RELATIVE HUMIDITY...Minimum values between 10 and 15 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$
244 WWUS85 KABQ 250815 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 215 AM MDT Thu Apr 25 2024 ...RED FLAG WARNING IN EFFECT FOR TODAY BETWEEN 11 AM TO 9 PM FOR MUCH OF CENTRAL AND EASTERN NEW MEXICO DUE TO STRONG WINDS, VERY LOW HUMIDITY AND AN UNSTABLE ATMOSPHERE... ...FIRE WEATHER WATCH IN EFFECT FOR FRIDAY LATE MORNING THROUGH FRIDAY EVENING FOR EASTERN AND MUCH OF CENTRAL NEW MEXICO DUE TO STRONG WINDS AND VERY LOW HUMIDITY... .Critical to extreme fire weather conditions are expected Thursday across portions of central New Mexico and all of eastern New Mexico as a disturbance approaches the area. Southwest winds will strengthen in the presence of widespread sub-15 percent and in many locations, single digit minimum relative humidity. A repeat of critical fire weather conditions is forecast Friday across much of eastern and portions of central New Mexico. NMZ104-106-123>126-252100- /O.CON.KABQ.FW.W.0021.240425T1700Z-240426T0300Z/ /O.CON.KABQ.FW.A.0023.240426T1700Z-240427T0200Z/ Northeast Plains-Middle Rio Grande Valley-Northeast Highlands- Sandia and Manzano Mountains-Central Highlands- East Central Plains- 215 AM MDT Thu Apr 25 2024 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... * AREA AND TIMING...Middle Rio Grande Valley (Zone 106), Sandia and Manzano Mountains (Zone 124), Central Highlands (Zone 125), East Central Plains (Zone 126), Northeast Highlands (Zone 123), and Northeast Plains (Zone 104) late this morning through this evening and again late morning Friday through Friday evening. * 20 FOOT WINDS...Southwest 25 to 35 mph with gusts between 45 and 60 mph Thursday, then west 20 to 30 mph with gusts between 40 and 50 mph on Friday. * RELATIVE HUMIDITY...Minimum values between 8 and 13 percent Thursday, then 10 and 15 percent on Friday. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning and Fire Weather Watch. && $$ NMZ109-121-252100- /O.CON.KABQ.FW.W.0021.240425T1700Z-240426T0300Z/ West Central Basin and Range- Upper Rio Grande Valley and Lower Chama River Valley- 215 AM MDT Thu Apr 25 2024 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT THIS EVENING... * AREA AND TIMING...West Central Basin and Range (Zone 109), Upper Rio Grande Valley and Lower Chama River Valley (Zone 121) late this morning through the evening. * 20 FOOT WINDS...Southwest 20 to 30 mph with gusts between 35 and 45 mph. * RELATIVE HUMIDITY...Minimum values between 10 and 15 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$ 34
166 WWUS85 KABQ 251921 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 121 PM MDT Thu Apr 25 2024 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM MDT FOR MUCH OF CENTRAL AND EASTERN NEW MEXICO DUE TO STRONG WINDS, VERY LOW HUMIDITY AND AN UNSTABLE ATMOSPHERE... ...FIRE WEATHER WATCH IN EFFECT FOR FRIDAY LATE MORNING THROUGH FRIDAY EVENING FOR EASTERN AND MUCH OF CENTRAL NEW MEXICO DUE TO STRONG WINDS AND VERY LOW HUMIDITY... .Critical to extreme fire weather conditions continue today across portions of central New Mexico and all of eastern New Mexico as a disturbance approaches the area. Southwest winds will strengthen in the presence of widespread sub-15 percent and in many locations, single digit minimum relative humidity. A repeat of critical fire weather conditions is forecast Friday across much of eastern and portions of central New Mexico. NMZ104-106-123>126-260300- /O.CON.KABQ.FW.W.0021.000000T0000Z-240426T0300Z/ /O.CON.KABQ.FW.A.0023.240426T1700Z-240427T0200Z/ Northeast Plains-Middle Rio Grande Valley-Northeast Highlands- Sandia and Manzano Mountains-Central Highlands- East Central Plains- 121 PM MDT Thu Apr 25 2024 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... * AREA AND TIMING...Middle Rio Grande Valley (Zone 106), Sandia and Manzano Mountains (Zone 124), Central Highlands (Zone 125), East Central Plains (Zone 126), Northeast Highlands (Zone 123), and Northeast Plains (Zone 104) late this morning through this evening and again late morning Friday through Friday evening. * 20 FOOT WINDS...Southwest 25 to 35 mph with gusts between 45 and 60 mph today, then west 20 to 30 mph with gusts between 40 and 50 mph on Friday. * RELATIVE HUMIDITY...Minimum values between 8 and 13 percent today, then 10 and 15 percent on Friday. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning and Fire Weather Watch. && $$ NMZ109-121-260300- /O.CON.KABQ.FW.W.0021.000000T0000Z-240426T0300Z/ West Central Basin and Range- Upper Rio Grande Valley and Lower Chama River Valley- 121 PM MDT Thu Apr 25 2024 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... * AREA AND TIMING...West Central Basin and Range (Zone 109), Upper Rio Grande Valley and Lower Chama River Valley (Zone 121) late this morning through the evening. * 20 FOOT WINDS...Southwest 20 to 30 mph with gusts between 35 and 45 mph. * RELATIVE HUMIDITY...Minimum values between 10 and 15 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Apr 24, 3:03 AM MDT, 8 minutes earlier.
Area forecast discussion, Apr 24, 3:03 AM MDT, 8 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 303 AM MDT Wed Apr 24 2024 ...New SYNOPSIS, SHORT TERM, LONG TERM, FIRE WEATHER... .SYNOPSIS... Issued at 259 AM MDT Wed Apr 24 2024 Dry and seasonably warm weather prevails across central and northern NM today. Strong southwest to west winds and critical to extreme fire weather conditions are expected across most of central and eastern NM Thursday afternoon. A cooler and wetter storm impacts the area Saturday, but temps rapidly rise back above average early next week. Thunderstorms may arrive in eastern NM around the middle of next week. && .SHORT TERM... (Today through Thursday) Issued at 259 AM MDT Wed Apr 24 2024 Ridge of high pressure currently in place will remain for part of the day before breaking down ahead of an incoming upper low. Temperatures, while still well above normal most areas, will see a modest cool down thanks to the previous day's back door front and increasing clouds. The ridge will begin breaking down just after midday, bringing breezy to locally windy conditions to the high terrain and their adjacent highlands. Overnight temperatures will remain above average, assisted in part by the persisting cloud cover. The 562dam low makes its way into AZ Thursday, allowing the H5 pressure gradient to tighten considerably over NM. Meanwhile, a lee-side low in eastern CO will deepen to 988mb, setting the stage for an afternoon of windy to very windy conditions. The setup will create a corridor along the highlands and immediately adjacent plains of the central mts, where gusts of 45 to 50kts will be possible. As such, did hoist a High Wind Watch for the aforementioned area for Thursday afternoon to early evening. The Pacific cold front will bring a reduction in temperatures to areas west of the central mts, where afternoon highs will be 5F to 12F cooler than Wednesday's readings. && .LONG TERM... (Thursday night through Tuesday) Issued at 259 AM MDT Wed Apr 24 2024 A mostly dry cold front will finish crossing the state Thursday night, dropping temps only a few degrees with its passage. A relatively tight pressure gradient will allow breezy west winds to hold on through the night, although some stronger gusts are likely along and just east of the northern mountains. A ~990mb sfc low in southeast CO will allow widespread breezy to windy conditions to persist across the area Friday. Another Low swings through the Four Corners region Saturday, bringing wind and increased precip. chances with it. A few GEFS members have a slower-moving trough, but there is relatively good agreement that this progressive trough will quickly pass through northern NM during the day on Saturday. This Low will be deeper, colder, and more moist than the Thursday storm with scattered showers and storms across the northern half of the CWA. Modest afternoon destabilization will result in increased precip. chances during the day and less coverage overnight. The base of the trough will swing through south-central NM, making it more of a wind event there. Heights rapidly rise Sunday into Monday as the jet stream lifts to the north, allowing temps to climb back above average. With weaker zonal flow in place, dry line thunderstorm activity may make its first appearance of the season by the middle of next week. && .AVIATION... (06Z TAFS) Issued at 1137 PM MDT Tue Apr 23 2024 A backdoor cold front has surged swd and wwd across the ern plains today, arriving to the central mts this evening. This fropa has created a tight density gradient btwn KABQ and KCQC, resulting in blustery ely canyon winds at KABQ. An Airport Weather Warning has been issued for the near term to account for this activity. Winds will diminish during the overnight hours, but still remain somewhat brisk across the RGV and ewd. MVFR cigs/vsbys will be possible due to lowering ceilings and potential FG across the ern plains, including KTCC, aft 24/10Z. Breezy to lcl windy sly to swly winds will return tomorrow aftn for most terminals, diminishing aft sunset. && .FIRE WEATHER... Issued at 259 AM MDT Wed Apr 24 2024 ...RED FLAG WARNING IN EFFECT FOR MUCH OF NORTHERN AND CENTRAL NEW MEXICO ON THURSDAY... Winds will pick up modestly today as the ridge begins to break down. While the east sees improved humidity this afternoon, areas across the highlands and westward will continue to see brutally dry conditions. An incoming upper low will bring strong winds amongst very low humidity on Thursday. Southwest winds nearly areawide will strengthen to critical thresholds and in the presence of low double to single digit relative humidity, will create critical to extreme fire weather conditions. The highest winds will favor the highlands of the central mountains and their immediately adjacent plains where gusts to 60 mph will be possible in the afternoon. Widespread humidity in the low double to single digits can be expected, with some single digit RH persisting for longer than 5 hours in denser fuels of central New Mexico. As such, did upgrade the previously issued Fire Weather Watch to a Red Flag Warning, maintaining the previous zones. Overnight humidity recoveries across the central mountains and westward will see improvement from the frontal passage, while the east remains poor to fair. Similarly, the west will see improvement on Friday, with most areas west of the Rio Grande Valley seeing RH values above critical thresholds. Conversely, critical fire weather conditions are expected to persist across portions of the lower Rio Grande Valley and eastern New Mexico, where min RH remains in the low double digits. Humidity continues to improve on Saturday, shifting the critical threat to the easternmost fringe of the forecast area. Winds relax further on Sunday, with localized critical fire weather conditions possible across the central highlands. No critical fire weather conditions are expected on Monday but might possible return Tuesday across northeast New Mexico as elevated winds meet with RH in the low double digits. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 80 42 68 42 / 0 0 10 10 Dulce........................... 75 36 66 34 / 0 0 10 20 Cuba............................ 76 39 65 35 / 0 0 10 20 Gallup.......................... 77 34 64 33 / 0 0 10 5 El Morro........................ 73 37 60 34 / 0 0 10 0 Grants.......................... 77 34 65 34 / 0 0 5 0 Quemado......................... 73 37 63 33 / 0 0 5 0 Magdalena....................... 77 46 68 39 / 0 0 0 0 Datil........................... 73 39 63 34 / 0 0 0 0 Reserve......................... 76 34 67 31 / 0 0 0 0 Glenwood........................ 79 47 71 43 / 0 0 0 0 Chama........................... 70 34 60 32 / 0 0 20 20 Los Alamos...................... 73 47 65 40 / 0 0 10 10 Pecos........................... 74 41 68 37 / 0 0 5 5 Cerro/Questa.................... 70 38 62 38 / 0 0 5 10 Red River....................... 66 33 59 30 / 0 0 10 10 Angel Fire...................... 67 29 60 29 / 0 0 5 10 Taos............................ 75 35 68 32 / 0 0 5 10 Mora............................ 72 38 66 36 / 0 0 0 5 Espanola........................ 81 44 73 41 / 0 0 5 10 Santa Fe........................ 74 46 67 39 / 0 0 5 10 Santa Fe Airport................ 78 43 70 38 / 0 0 0 5 Albuquerque Foothills........... 79 53 70 45 / 0 0 0 5 Albuquerque Heights............. 80 50 71 44 / 0 0 0 0 Albuquerque Valley.............. 83 49 74 44 / 0 0 0 0 Albuquerque West Mesa........... 82 49 73 44 / 0 0 0 0 Belen........................... 84 47 76 44 / 0 0 0 0 Bernalillo...................... 82 49 73 44 / 0 0 0 5 Bosque Farms.................... 83 47 75 43 / 0 0 0 0 Corrales........................ 83 48 73 44 / 0 0 0 0 Los Lunas....................... 83 46 75 44 / 0 0 0 0 Placitas........................ 79 50 70 44 / 0 0 0 5 Rio Rancho...................... 82 50 72 44 / 0 0 0 0 Socorro......................... 85 51 80 45 / 0 0 0 0 Sandia Park/Cedar Crest......... 72 47 65 41 / 0 0 0 5 Tijeras......................... 76 47 68 40 / 0 0 0 5 Edgewood........................ 76 45 69 39 / 0 0 0 0 Moriarty/Estancia............... 78 40 71 37 / 0 0 0 0 Clines Corners.................. 73 42 67 37 / 0 0 0 0 Mountainair..................... 76 46 70 39 / 0 0 0 0 Gran Quivira.................... 76 46 70 39 / 0 0 0 0 Carrizozo....................... 80 55 74 44 / 0 0 0 0 Ruidoso......................... 74 50 68 41 / 0 0 0 0 Capulin......................... 69 42 72 38 / 0 0 0 0 Raton........................... 75 38 75 38 / 0 0 0 0 Springer........................ 76 40 76 41 / 0 0 0 0 Las Vegas....................... 74 44 70 39 / 0 0 0 0 Clayton......................... 69 49 80 46 / 5 0 0 0 Roy............................. 73 47 76 43 / 0 0 0 0 Conchas......................... 80 51 83 48 / 0 0 0 0 Santa Rosa...................... 80 50 79 46 / 5 0 0 0 Tucumcari....................... 78 52 84 48 / 0 0 0 0 Clovis.......................... 81 55 85 48 / 0 0 0 0 Portales........................ 83 56 87 49 / 0 0 0 0 Fort Sumner..................... 83 55 84 48 / 0 0 0 0 Roswell......................... 91 58 89 50 / 0 0 0 0 Picacho......................... 83 55 79 46 / 0 0 0 0 Elk............................. 82 52 77 43 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... Red Flag Warning from 11 AM to 9 PM MDT Thursday for NMZ104-106- 109-121-123>126. High Wind Watch from Thursday morning through Thursday evening for NMZ223-225>229-231>233-237>240. && SHORT TERM...12 LONG TERM....16 AVIATION...12
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 2:41 AM MDT | High Wind Watch | ABQ | Chaves, Colfax, De Baca, Guadalupe, Harding, Lincoln and 6 more | 11 hr |
| Apr 24, 8:11 AM MDT | River Flood Advisory | ABQ | Rio Arriba | 6 days |
| Apr 24, 1:36 PM MDT | High Wind Warning | ABQ | Chaves, Colfax, De Baca, Guadalupe, Harding, Lincoln and 8 more | 30 hr |
| Apr 24, 1:36 PM MDT | Wind Advisory | ABQ | Bernalillo, Colfax, Curry, Mora, Quay, Roosevelt and 7 more | 30 hr |
| Apr 24, 2:22 PM MDT | Fire Weather Watch | ABQ | Bernalillo, Colfax, Curry, De Baca, Guadalupe, Harding and 11 more | 31 hr |
Nearby
Red Flag Warnings in New Mexico, 2024Every red flag warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.